# SDR A6WA202210208350

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 39,896 hours, 38,546 cycles
- Engine: Ge CF343B1
- Engine time: 42,817 hours, 40,230 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

RIGHT ENG FAILURE ON T/O, LOST THRUST AT PROX 50FT,  VIBRATIONS IN RED PERFORMED IAC  SHUT ENG DOWN WITH 6 MIN. LH ENG HAD APR INCREASED LANDING  WEIGHT APROX 49,000LBS.  AIRCRAFT REMOVED FROM SERVICE.  REF WO 319228 JOB CARD 4-R&RENG FOR REMOVAL AND REPLACEMENT OF RH ENGINE
